Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

White vaginal discharge after sex, had taken contraceptive pills. Pregnancy chances?

hello doctor, i have given my girl friend contraceptive pills within 24 hrs of sex. But on the same day of having sex she got a white vaginal discharge a few hrs later. Now i m in a confusion that this discharge is a sign of pregnancy or its something else? her menstrual cycle is of exact 28 days, and we had sex on 21st day of her cycle. she do not want to be pregnant. Can she become pregnant?? And does the pill has done the job of destroying sperms??? please help me....
Asked On : Thu, 5 Jul 2012
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
There is no chances of pregnancy because you had a sex during safe period.
Contraceptive pill will work.It is very early to say for pregnancy,white vaginal discharge may be physiological or may be because of some vaginal infection.
If she miss the cycle than go for urine pregnancy test after 7th day of missing cycle.
Always go for protected sex and avoid stress of to be pregnant.
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

As she has taken emergency pill, chances of pregnancy are less, and 21st day of cycle is a safer period, need not have to worry.
White discharge after sex could be a vaginal secretions which is normal during intercourse.
Frequent use of emergency pill is not advised.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor